# SDR IPXA3578518

- Difficulty date: May 10, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5276
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN CABIN SEAT TRACK FLANGE CORRODED AT FASTENER HOLE BS 681, RLB 46.  SPLICED IN NEW SEAT TRACK SECTION IAW SRM 53-00-52-2R-5.
